Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2014, 3:51 PM EDT for Middlesex County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 3:51 PM EDT (19:51 UTC)
- Expired
- Jul 13, 2014, 4:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Middlesex County, NJ
The radar
The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092
WWUS81 KPHI 131951
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 13 2014
NJZ012-013-132015-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
351 PM EDT SUN JUL 13 2014
...SHOWERS WITH STRONG WIND GUSTS AND INTENSE RAIN WILL AFFECT
CENTRAL MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...
AT 347 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
HIGHTSTOWN TO ROOSEVELT...MOVING NORTHEAST AT 20 MPH.
THESE MAY GROW INTO THUNDERSTORMS SHORTLY.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE SHOWERS WILL BE NEAR CONCORDIA AROUND 355 PM...JAMESBURG AROUND
400 PM...MANALAPAN AROUND 405 PM...ENGLISHTOWN AROUND 410 PM AND
YORKETOWN AROUND 415 PM.
LAT...LON 4028 7424 4021 7450 4023 7451 4024 7448
4027 7448 4028 7451 4029 7451 4040 7438
4034 7429
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 10:56 AM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 13, 10:56 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1056 AM EDT SUN JUL 13 2014 .SYNOPSIS... A WEAK WARM FRONT WILL LIFT NORTH OF OUR AREA TODAY. A COLD FRONT WILL SLOWLY MOVE INTO A PORTION OF OUR AREA LATER MONDAY, THEN A SECOND COLD FRONT MOVES THROUGH TUESDAY AFTERNOON INTO WEDNESDAY. THE FRONT SHOULD MOVE FARTHER OFFSHORE DURING WEDNESDAY AND THURSDAY. HIGH PRESSURE WILL THEN BUILD INTO OUR REGION THURSDAY AND FRIDAY, THEN GRADUALLY SHIFT EASTWARD THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ONE BATCH OF SHOWERS THAT CROSSED THRU NJ AND ERN PA WILL MOVE OFFSHORE SHORTLY OVER MONMOUTH AND OCEAN COUNTIES. THERE APPEARS TO BE A BREAK IN THE PCPN FOR THE EARLY AFTERNOON BEFORE MORE SHOWERS AND SCT TSTMS WILL FORM/MOVE IN FOR THE AFTERNOON. PWATS INCREASING TODAY WILL LEAD TO SOME DOWNPOURS ACROSS THE NORTH/WEST AREAS. HIGHER CAPES ARE EXPECTED WHERE THE BREAKS ARE PRESENTLY OCCRG SOUTH/WEST. POPS FCST SHOWS A INCREASING TREND THRU THE DAY. SPC KEEPS THE DAY1 SVR TO OUR WEST TODAY/TONIGHT. WE HAVE CONTINUED WITH THE EARLIER TEMP FCST WHICH FAVORED THE HIGH END OF THE TEMPERATURE GUIDANCE...MUCH OF OUR REGION INTO THE 85 TO 90 DEGREE RANGE. READINGS MAY PEAK IN THE UPPER 70S IN THE ELEVATED TERRAIN OF THE POCONOS. A SOUTH TO SOUTHWEST SURFACE WIND IS EXPECTED TO INCREASE TO 10 TO 15 MPH FOR LATE THIS MORNING AND THIS AFTERNOON. GUSTS OF 20 TO 25 MPH ARE POSSIBLE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... CONVECTION IS EXPECTED TO BE ONGOING IN OUR REGION THIS EVENING. THE 4 KM WRF-NMM SUGGESTS THAT THE LINE OF THUNDERSTORMS FROM THE NORTHWEST WILL BE ALONG THE INTERSTATE 95 CORRIDOR IN THE 7 TO 9 O'CLOCK TIME FRAME. THE CONVECTION SHOULD MOVE TO OUR EAST AND WEAKEN LATE THIS EVENING WITH PERHAPS SOME LINGERING SHOWERS AND ISOLATED THUNDER OVERNIGHT. PATCHY FOG IS POSSIBLE, ESPECIALLY AT THOSE LOCATIONS THAT RECEIVE A FAIR AMOUNT OF RAINFALL. IT WILL REMAIN QUITE HUMID TONIGHT WITH A LIGHT SOUTH TO SOUTHWEST WIND. TEMPERATURES SHOULD NOT FALL BELOW THE LOWER AND MIDDLE 70S AT MOST SPOTS. && .LONG TERM /MONDAY THROUGH SATURDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A POTENT UPPER-LEVEL LOW THAT SWINGS ACROSS THE MIDWEST AND GREAT LAKES MONDAY, THEN GRADUALLY SHIFTS EAST AND NORTHEASTWARD TUESDAY AND WEDNESDAY. THIS TROUGH IS THEN FORECAST TO GRADUALLY LIFT OUT THURSDAY AND FRIDAY WITH THE FLOW TRENDING MORE ZONAL THEREAFTER. OVERALL, IT APPEARS THE DIFFERENCES IN THE MODEL GUIDANCE ARE FADING WITH BETTER CONSENSUS NOW REGARDING THE TUESDAY COLD FRONT. THERE REMAINS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS MONDAY AND TUESDAY GIVEN A FAVORABLE SYNOPTIC SETUP, HOWEVER THE DETAILS CARRY MORE UNCERTAINTY. WE USED A MODEL BLEND FOR MONDAY INTO WEDNESDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO CONTINUITY THEREAFTER. FOR MONDAY AND TUESDAY...A POTENT UPPER-LEVEL LOW IS FORECAST TO SWING ACROSS THE GREAT LAKES REGION AND THEN TOWARD THE NORTHEAST DURING THIS TIME FRAME. THIS WILL DRIVE TWO COLD FRONTS INTO OUR AREA, THE FIRST ONE APPROACHES LATER MONDAY WHICH MAY WEAKEN OR DISSIPATE AS THE MAIN COLD FRONT ARRIVES TUESDAY. THE PRESENCE OF STRENGTHENING CYCLONIC FLOW IN COMBINATION WITH AN INCREASINGLY UNSTABLE AIR MASS WILL INITIATE SHOWERS AND THUNDERSTORMS. THIS SHOULD ALSO BE TIED TO A LEE SIDE TROUGH MONDAY OR RESIDUAL BOUNDARIES FROM EARLIER CONVECTION. THE EXTENT OF DEBRIS CLOUDINESS FROM PREVIOUS DAY CONVECTION IS UNCERTAIN, HOWEVER IF CLOUDS LINGER LATER INTO THE DAY THAN CURRENTLY ANTICIPATED THE FORECAST HIGH TEMPERATURES MAY BE COOLER THAN CURRENTLY INDICATED. GIVEN THE STRONGER SOUTHWESTERLY FLOW THOUGH, WE ASSUME SUFFICIENT BREAKS IN THE CLOUD COVER OCCURS AND THIS WILL LEAD TO MODERATE TO STRONG INSTABILITY. THE CONVECTION WOULD TEND TO DEVELOP ALONG A LEE SIDE TROUGH DURING MONDAY AFTERNOON WITH SOME POSSIBLE INTERSECTING WITH AN INITIAL COLD FRONT. AS STRONGER SOUTHWESTERLY WINDS ALOFT SPREAD EASTWARD AHEAD OF THE TROUGH, THE DEEP-LAYER SHEAR WILL INCREASE OVER THE AREA. THE GREATEST SHEAR IS FORECAST TO BE NORTHWEST OF THE INTERSTATE 95 CORRIDOR. AS A RESULT, THERE REMAINS THE POTENTIAL FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING GIVEN THE FORECAST ENVIRONMENT. BASED ON THE FORECAST SOUNDINGS AND SHEAR PROFILES, IT APPEARS THAT MULTICELLS AND LINE SEGMENTS WILL BE THE MAIN STORM MODE. THIS MAY INCLUDE BOWING STRUCTURES, AND THEREFORE DAMAGING WINDS SHOULD BE THE MAIN THREAT. THE PW VALUES ARE FORECAST TO INCREASE TO AROUND 2 INCHES MONDAY INTO TUESDAY, WHICH WILL ALLOW FOR AREAS OF TORRENTIAL DOWNPOURS TO OCCUR WITH THE RISK OF SOME FLOODING. THIS COULD ALSO INCREASE THE THREAT FOR WATER LOADED DOWNDRAFTS, AND IF ENOUGH INSTABILITY IS REALIZED EVEN COLD POOL DEVELOPMENT. THIS MAY RELOAD ON TUESDAY, HOWEVER CONVECTION DURING THIS DAY WILL DEPEND ON THE TIMING OF THE ACTUAL COLD FRONT AND ALSO HOW WORKED OVER THE AIR MASS IS AND HOW IT RECOVERS. WE WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER OUTLOOK FOR THESE HAZARDS, AND ALSO ADDED GUSTY WINDS AND HEAVY RAIN TO THE FORECAST FOR MONDAY. AT LEAST SOME SHOWERS AND THUNDERSTORMS LOOK TO MAINTAIN THEMSELVES TUESDAY NIGHT GIVEN PLENTY OF FORCING. FOR WEDNESDAY...THE COLD FRONT SHOULD BE EASING FARTHER TO OUR SOUTH AND EAST, WITH DRYING ARRIVING FROM THE NORTHWEST. HOWEVER, SHORT WAVE ENERGY ROTATING AROUND THE BASE OF THE STRONG TROUGH COULD ALLOW A WEAK SURFACE LOW TO DEVELOP ALONG THE FRONT AS IT SHIFTS EASTWARD. THIS WOULD SLOW ITS FORWARD MOTION DOWN SOME WEDNESDAY AND ALSO HANG BACK SHOWERS/THUNDER ESPECIALLY FOR OUR EASTERN ZONES. THEREFORE SOME POPS WERE MAINTAINED WEDNESDAY /BUT DECREASE THROUGH THE DAY/, WITH THE HIGHEST ACROSS THE EASTERN AREAS. A DECENT AMOUNT OF CLOUDS MAY ALSO LINGER AS THE FLOW REMAINS SOUTHWESTERLY ON THE EAST SIDE OF THE TROUGH AND THE AIR ALOFT IS COOLER. OVERALL, A COOLER AND LESS HUMID AIR MASS FOLLOWS THE FRONT. FOR THURSDAY THROUGH SATURDAY...THE PRONOUNCED UPPER-LEVEL TROUGH IS FORECAST TO GRADUALLY LIFT NORTHWARD AWAY FROM OUR AREA DURING THURSDAY AND FRIDAY, ALLOWING SURFACE HIGH PRESSURE TO BUILD IN. WE WILL STILL BE WITHIN THE CYCLONIC FLOW THURSDAY AS THE TROUGH AXIS MOVES THROUGH, AND THERE COULD BE A FEW INSTABILITY SHOWERS. FOR NOW, WE CONTINUED WITH A DRY FORECAST. THE FLOW THEN TRIES TO TURN MORE ZONAL WITH EVEN SOME RIDGING ARRIVING. THIS SHOULD ALLOW SURFACE HIGH PRESSURE OVER OUR AREA INITIALLY TO SHIFT EASTWARD DURING FRIDAY. SOME RETURN FLOW HOWEVER SHOULD GET WAA GOING NEAR THE OHIO VALLEY AND A LINGERING BOUNDARY MAY TRY AND WORK NORTHWARD SATURDAY. THIS COULD BE A FOCUS FOR SOME CONVECTION. THEREFORE, SOME LOW POPS WERE CARRIED FOR FRIDAY NIGHT AND SATURDAY. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDITIONS HAVE BEEN SLOW TO IMPROVE ACROSS THE AREA THIS MORNING...BUT THE TREND TOWARD HIGHER CIGS HAS BEGUN AND SATELLITE PICS ARE SHOWING MORE BREAKS ACROSS THE DELMARVA AND NEAR PHL ATTM. I DO EXPECT THAT THESE AREAS WILL FINN-IN AGAIN WITH DAYTIME HEATING...BUT MOSTLY VFR CIGS EXPECTED. SCATTERED THUNDERSTORMS MAY DEVELOP IN EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY DURING THE AFTERNOON. THERE IS THE POTENTIAL THAT A LINE OF THUNDERSTORMS FROM THE NORTHWEST WILL MOVE THROUGH OUR REGION DURING THE LATE AFTERNOON AND EVENING HOURS. WE HAVE MENTIONED A TWO HOUR WINDOW WITH THUNDERSTORMS IN OUR TAFS TO INDICATE THE MOST LIKELY TIME FRAME FOR THEIR OCCURRENCE. LINGERING CLOUDS AND SHOWERS ARE ANTICIPATED FOR TONIGHT, ALONG WITH PATCHY FOG. A SOUTH TO SOUTHWEST WIND IS EXPECTED TO INCREASE TO 10 TO 15 KNOTS FOR LATE THIS MORNING AND THIS AFTERNOON. WIND GUSTS OF 20 TO 25 KNOTS ARE POSSIBLE. WIND SPEEDS ARE EXPECTED TO DIMINISH INTO THE 5 TO 10 KNOT RANGE FOR TONIGHT. OUTLOOK... MONDAY AND TUESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH TIMES OF MVFR/IFR CONDITIONS. SOUTHWESTERLY WINDS 10-15 KNOTS AHEAD OF A COLD FRONT, HOWEVER DECREASING SOME AT NIGHT. THE WINDS SHOULD TURN MORE WEST/NORTHWEST LATER TUESDAY. WEDNESDAY AND THURSDAY...OVERALL VFR. A CEILING MAY LINGER THOUGH WEDNESDAY MORNING WITH SOME SHOWERS ESPECIALLY CLOSER TO THE COAST. NORTHWESTERLY WINDS GENERALLY 10 KNOTS OR LESS. && .MARINE... AN INCREASING SOUTHERLY FLOW IS EXPECTED FOR TODAY AND TONIGHT. AS A RESULT, WE WILL MAINTAIN THE SMALL CRAFT ADVISORY ON OUR OCEAN WATERS FROM NOON TODAY UNTIL 600 AM MONDAY. WIND CONDITIONS ARE ANTICIPATED TO BE JUST BELOW THE SMALL CRAFT ADVISORY CRITERION ON DELAWARE BAY. OUTLOOK... MONDAY AND TUESDAY...A SOUTHERLY WIND WILL CONTINUE AHEAD OF A COLD FRONT, AND SOME INCREASE IS FORECAST AGAIN MONDAY AFTERNOON AND EVENING. THIS MAY BE CLOSE TO ADVISORY LEVEL GUSTS, HOWEVER IT APPEARS TO BE MARGINAL ATTM. IN ADDITION, THE CONTINUED SOUTHERLY FLOW WILL BUILD THE SEAS BUT AGAIN THIS APPEARS TO BE MARGINAL ATTM. WE WOULD LIKE TO SEE HOW THE WINDS AND SEAS DEVELOP AND REACT THROUGH TODAY AND TONIGHT, THEREFORE WE HELD OFF ON EXTENDING THE SMALL CRAFT ADVISORY. A COLD FRONT MOVES THROUGH LATER TUESDAY WITH A WIND SHIFT TO THE WEST AND NORTHWEST. THE CONDITIONS SHOULD THEN BE BELOW ADVISORY CRITERIA. WEDNESDAY AND THURSDAY...A COLD FRONT WILL SETTLE FARTHER TO OUR SOUTH AND EAST. THIS WILL ALLOW A NORTHWESTERLY FLOW TO OCCUR DURING MUCH OF THIS TIME, HOWEVER WINDS AND SEAS ARE ANTICIPATED TO BE BELOW ADVISORY CRITERIA. && .HYDROLOGY... A MOISTURE LADEN AIR MASS IS FORECAST TO BE IN PLACE MONDAY AND TUESDAY AHEAD OF A COLD FRONT. THIS IS CHARACTERIZED BY PW VALUES AROUND 2.00 INCHES. THE PRESENCE OF A LEE SIDE TROUGH MONDAY MAY HELP FOCUS HEAVY RAIN PRODUCING CONVECTION ALONG AND NORTHWEST OF INTERSTATE 95 CORRIDOR, POTENTIALLY RESULTING IN AN INCREASED FLASH FLOOD THREAT. THE FLOW IS FORECAST TO INCREASE THEREFORE THE STORM MOTIONS SHOULD BE DECENT, HOWEVER CONVECTION SHOULD BE EFFICIENT RAINFALL PRODUCERS. THERE ARE AREAS PARTICULARLY IN PORTIONS OF SOUTHEASTERN AND NORTHEASTERN PENNSYLVANIA AND ALSO NORTHERN NEW JERSEY WHERE THE 1-HOUR FLASH FLOOD GUIDANCE IS 1.50 INCHES OR LESS. THE HIGHLY URBAN AREAS ALONG THE INTERSTATE 95 CORRIDOR ARE ALSO VULNERABLE TO QUICK RUNOFF DURING TORRENTIAL DOWNPOURS. THE UNCERTAINTY REVOLVES AROUND WHERE THE AXIS OF HEAVIER RAIN OCCURS AS THERE IS SOME MODEL SPREAD, AND ALSO THE ORGANIZATION OF THE CONVECTION. THEREFORE, NO FLASH FLOOD WATCH ATTM FOR MONDAY BUT WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. THIS WILL BE REVISITED LATER TODAY. && .TIDES/COASTAL FLOODING... THE HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON MAY RESULT IN ISOLATED TIDAL FLOODING ALONG THE NEW JERSEY AND DELAWARE OCEANFRONT AND ON DELAWARE BAY FROM THIS EVENING INTO TONIGHT. HOWEVER, WATER LEVELS SHOULD NOT WARRANT A COASTAL FLOOD ADVISORY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455. && SYNOPSIS...GORSE NEAR TERM...IOVINO/PO SHORT TERM...IOVINO LONG TERM...GORSE AVIATION...GORSE/IOVINO/PO MARINE...GORSE/IOVINO HYDROLOGY... TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 13, 4:04 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 AM EDT SUN JUL 13 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-140815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 404 AM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME THUNDERSTORMS MONDAY COULD PRODUCE LOCALLY DAMAGING WINDS AND HAIL. THIS COULD ALSO BE A THREAT ON TUESDAY. IN ADDITION, TORRENTIAL DOWNPOURS SHOULD OCCUR AND IF STORMS MOVE OVER THE SAME AREA FLASH FLOODING COULD RESULT. OTHERWISE, SOME FLOODING OF POOR DRAINAGE AREAS IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 AM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME THUNDERSTORMS MONDAY AFTERNOON AND EVENING AND POTENTIALLY AGAIN ON TUESDAY COULD PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 3:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 13 2014
NJZ012-013-132015-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
351 PM EDT SUN JUL 13 2014
...SHOWERS WITH STRONG WIND GUSTS AND INTENSE RAIN WILL AFFECT
CENTRAL MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...
AT 347 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
HIGHTSTOWN TO ROOSEVELT...MOVING NORTHEAST AT 20 MPH.
THESE MAY GROW INTO THUNDERSTORMS SHORTLY.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE SHOWERS WILL BE NEAR CONCORDIA AROUND 355 PM...JAMESBURG AROUND
400 PM...MANALAPAN AROUND 405 PM...ENGLISHTOWN AROUND 410 PM AND
YORKETOWN AROUND 415 PM.
LAT...LON 4028 7424 4021 7450 4023 7451 4024 7448
4027 7448 4028 7451 4029 7451 4040 7438
4034 7429
FORECASTER: DRAGNearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.